# SDR FDEA202204180989

- Difficulty date: April 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 37,895 hours, 20,514 cycles
- System (JASC): 2620 · Extinguishing System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: TX
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MDIS  656     26-20  4661     18APR22  LBB  OPEN  U  DURING PREFLIGHT, FOUND #2 ENGINE AGENT 1 DISCHARGE  LIGHT ON.   DURING TROUBLESHOOTING FOUND ONE OF THE PINS ON                                   PRESSURE SWITCH CANNON PLUG NOT FULLY SEATED INTO                                 PLUG.  AFTER ENGAGING PIN IN PLUG PERFORMED OPS                                   CHECK OF #2 ENGINE FIRE IN REFERENCE WITH AMM                                     26-21-00-05.  OPS CHECK GOOD.  ALL WORK DONE IN                                   REFERENCE WITH AMM 26-21-15-04, WM 26-21-00, AND                                  ESPM  20-44-10.  AC OK TO CONTINUE SERVICE.                                       REMOVED PLACARD REMOVE FROM
